# SDR ASMF201005001

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737705
- Aircraft serial: 33788
- Aircraft time: 20,289 hours, 10,019 cycles
- Engine: Cfmint CFM567B22
- Engine time: 17,955 hours, 8,912 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Condition: Grooved
- Location: Lt Engine
- Part time: 17,955 hours, 8,912 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING THE MX INSP, AFTER THE LAST FLIGHT OF THE DAY, IT WAS DETECTED IN THE LT ENGINE, THE FAN BLADES WITH PLASTIC BAG REMAIN. MX PERFORMED A FOD INSP IAW MM TASK 71-00-00-800-802-F00, DETECTING A GROOVE 1.125 INCHES WIDE ON 360 DEGREES OF ABRADABLE SHROUD. THE FAN BLADES WERE CLEANED AND LUBRICATED IAW MM 72-21-02. ADDITIONALLY, THE NRC A0163724 WAS GENERATED FOR REPAIR THE ABRADABLE SHROUD, LIMITED TO 50 CYCLES TO PERFORM THE REPAIR IAW MM 71-00-00. THE FINAL REPAIR DETAILS WILL BE PROVIDED AS A SUPPLEMENT.
